Bibliography for the Mean Value Theorem - short

 

  1. Equivalence between the Local Boundary Integral Equation and the Mean Value Theorem in the Theory of Elasticity
    Wang M.Z.; Sun S.
    Journal of Elasticity, 2002, vol. 67, no. 1, pp. 51-59(9), Ingenta.  
  2. A Generalization of the Lagrange Mean Value Theorem to the Case of Vector-Valued Mappings
    Korobkov M.V.
    Siberian Mathematical Journal, 4 March 2001, vol. 42, no. 2, pp. 297-300(4), Ingenta.   
  3. The mean value theorem of Lagrange generalised to involve two functions  
    Tong, J.  
    Mathematical Gazette, 2000, vol. 84, no. 501, pp. 515, Ingenta.  
  4. A Mean Value Theorem  
    Tokieda, Tadashi F.  
    The american mathematical monthly, 1999, vol. 106, no. 7, pp. 673, Ingenta.   
  5. More on a mean value theorem converse  
    Fejzi, H.; Rinne, D.  
    Amer. Math. Monthly 106 (1999), no. 5, 454--455, Math. Sci. Net.  
  6. Flett's mean value theorem for holomorphic functions  
    Davitt, R. M.; Powers, R. C.; Riedel, T.; Sahoo, P. K.
    Math. Mag. 72 (1999), no. 4, 304--307, Math. Sci. Net.  
  7. Mean value theorem for complex analytic functions.
    Li, Ying
    Natur. Sci. J. Xiangtan Univ. 21 (1999), no. 4, 125--129, Math. Sci. Net.  
  8. Liouville's Theorem and the Restricted Mean Value Property in the Plane
    Hansen W.
    Journal des Mathematiques Pures et Appliquees, November 1998, vol. 77, no. 9, pp. 943-947(5), Ingenta.   
  9. A complex analogue of the Rolle theorem and polynomial envelopes of irreducible differential equations in the complex domain.
    Novikov, D.; Yakovenko, S.
    J. London Math. Soc. (2) 56 (1997), no. 2, 305--319.
  10. Rolle's Theorem Fails in l2 (in Notes)  
    Jesus Ferrer  
    The American Mathematical Monthly, Vol. 103, No. 2. (Feb., 1996), pp. 161-165, Jstor.  
  11. A Cauchy's mean value theorem for complex functions  
    Száz, Árpád
    Math. Student 64 (1995), no. 1-4, 125--127 (1996), Math. Sci. Net.  
  12. Generalized Rolle theorem in [Graphics:../Images/MeanValueBib_gr_1.gif] and C   
    Khovanskii, A.; Yakovenko, S.   
    J. Dynam. Control Systems 2 (1996), no. 1, 103--123, MathSciNet.  
  13. Generalizations and applications of a complex Rolle's theorem  
    Farhad Jafari;  J. C. Evard; P. Polyakov  
    Nieuw Archief voor Wiskunde 13 (1995), 173-180, MathSciNet.  
  14. A Multidimensional Version of Rolle's Theorem  
    Furi, Massimo and Mario Martelli  
    American Mathematical Monthly, Vol. 102, No. 3. (Mar., 1995), pp. 243-249, Jstor.  
  15. A converse to the mean value theorem for harmonic functions.
    Hansen, Wolfhard; Nadirashvili, Nikolai
    Acta Math. 171 (1993), no. 2, 139--163, Math. Sci. Net.  
  16. A Complex Rolle's Theorem  
    J.-Cl. Evard; F. Jafari  
    The American Mathematical Monthly, Vol. 99, No. 9. (Nov., 1992), pp. 858-861, Jstor.  
  17. Some Remarks on the Stability of a Property Related to the Mean Value Theorem for Harmonic Functions  
    Burton Randol  
    Proceedings of the American Mathematical Society, Vol. 114, No. 1. (Jan., 1992), pp. 175-179, Jstor.  
  18. A Conjectured Analogue of Rolle's Theorem for Polynomials with Real or Complex Coefficients  
    I. J. Schoenberg  
    The American Mathematical Monthly, Vol. 93, No. 1. (Jan., 1986), pp. 8-13, Jstor.  
  19. On the mean value theorem for analytic functions.
    Gevirtz, Julian
    Michigan Math. J. 33 (1986), no. 3, 365--375, Math. Sci. Net.  
  20. The Search for a Rolle's Theorem in the Complex Domain  
    Morris Marden  
    The American Mathematical Monthly, Vol. 92, No. 9. (Nov., 1985), pp. 643-650, Jstor.  
  21. The mean value theorem and analytic functions.
    Johnston, Elgin H.
    Proc. Edinburgh Math. Soc. (2) 26 (1983), no. 3, 289--295, MathSciNet.  
  22. Generalizing the Generalized Mean-Value Theorem (in Classroom Notes)  
    Alexander Abian  
    American Mathematical Monthly, Vol. 88, No. 7. (Aug. - Sep., 1981), pp. 528-530, Jstor.  
  23. A Strong Converse to Gauss's Mean-Value Theorem (in Classroom Notes)  
    R. B. Burckel  
    American Mathematical Monthly, Vol. 87, No. 10. (Dec., 1980), pp. 819-820, Jstor.  
  24. A Converse to the Mean Value Theorem for Harmonic Functions  
    William A. Veech  
    American Journal of Mathematics, Vol. 97, No. 4. (Winter, 1975), pp. 1007-1027, Jstor.  
  25. A local mean-value theorem for analytic functions with smooth boundary values.
    Novinger, W. P.
    Glasgow Math. J. 15 (1974), 27--29, MathSciNet.  
  26. A Local Mean Value Theorem for Analytic Function (in Mathematical Notes)  
    Ake Samuelsson  
    The American Mathematical Monthly, Vol. 80, No. 1. (Jan., 1973), pp. 45-46, Jstor.  
  27. A Versatile Vector Mean Value Theorem (in Classroom Notes)  
    D. E. Sanderson  
    American Mathematical Monthly, Vol. 79, No. 4. (Apr., 1972), pp. 381-383, Jstor.  
  28. On Analytic Functions Satisfying the Mean Value Theorem and a Conjecture of W. G. Dotson  
    Zalman Rubinstein; W. G. Dotson  
    Mathematics Magazine, Vol. 42, No. 5. (Nov., 1969), pp. 256-259, Jstor.  
  29. A Note on Complex Polynomials Having Rolle's Property and the Mean Value Property for Derivatives  
    W. G. Dotson, Jr.  
    Mathematics Magazine, Vol. 41, No. 3. (May, 1968), pp. 140-144, Jstor.  
  30. A Mean Value Theorem-An Extension (in Mathematical Notes)  
    T. V. Lakshminarasimhan  
    American Mathematical Monthly, Vol. 73, No. 8. (Oct., 1966), pp. 862-863, Jstor.  
  31. A Mean Value Theorem for the Heat Equation  
    W. Fulks  
    Proceedings of the American Mathematical Society, Vol. 17, No. 1. (Feb., 1966), pp. 6-11, Jstor.  
  32. An approximate Gauss mean value theorem.
    Fulks, W.
    Pacific J. Math. 14 1964 513--516, MathSciNet.  
  33. A Mean Value Theorem for an Arbitrary Steady-State Thermoelastic Problem for a Solid Sphere  
    J. L. Nowinski  
    Journal of the Society for Industrial and Applied Mathematics, Vol. 11, No. 3. (Sep., 1963), pp. 623-631, Jstor.  
  34. An extension of Rolle's theorem for continuous transformations of the plane. (Spanish)   
    Cotlar, Mischa   
    Math. Notae 8, (1948). 79--84, Math. Sci. Net.  
  35. Theorems analogous to Rolle's theorem and the law of the mean for continuous functions, based on finite divided differences. (Spanish)   
    Barral Souto, José   
    Publ. Inst. Mat. Univ. Nac. Litoral 6, (1946). 111--120, Math. Sci. Net.  
  36. Theorems concerning Mean Values of Analytic Functions  
    G. H. Hardy; A. E. Ingham; G. Polya  
    Proceedings of the Royal Society of London. Series A, Containing Papers of a Mathematical and Physical Character, Vol. 113, No. 765. (Jan. 1, 1927), pp. 542-569, Jstor.  
  37. On Certain Theorems of Mean Value for Analytic Functions of A Complex Variable  
    D. R. Curtiss  
    The Annals of Mathematics, 2nd Ser., Vol. 8, No. 3. (Apr., 1907), pp. 118-126, Jstor.  
  38. Extension of Rolle's Theorem   
    McCulloch, J. F.   
    The Annals of Mathematics, Vol. 4, No. 1. (Feb., 1888), pp. 5-8, Jstor.  
  39. Forms of Rolle's Theorem   
    Glashan, J. C.    
    American Journal of Mathematics, Vol. 4, No. 1/4. (1881), pp. 282-292, Jstor.  

 

 

 Return to the Complex Analysis Project

 

 

 

 

 

 

 

 

 

 

 

 

(c) John H. Mathews 2003